Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Been masturbating. Have abnormal albumin level. Normal Blood creatnine and Blood Urea Blood cholesterol. Suggest

Hey doctor. I am 24 years Old male i am doing masturbating for last 7 years i have a problem i am getting RBC 15 - 20 and Getting Albumin ++ in my urine . I am suffering this decease for last 5 years. my kidneys are Ok . Blood creatnin and Blood Uria Blood cholesterol is also normal then what s the problem is that because of musterbating ??
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

What you have is a condition known as microscopic hematuria.
The causes include conditions which needs to be investigated because you also have proteinuria ( Albumin 3+) and this is present for last 5 years.

There is a possibility of a primary renal disease in your situation.
The main problem could be in your kidneys. There are small units of the kidney known as gromerular apparatus. The blood passes in thin capillaries through this apparatus and gets filtered and urine is form which further moves to the tubular system and then out of the kidney.

In this filtration process, due to disease in the glomerulus, small amount of red blood cells and proteins come into the urine. This is a medical disease and often treatment with medicines may be required.

A kidney biopsy may be required to pin point the diagnosis. Please consult a nephrologist for further management.

Hope this helps.
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor